Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 309, NWS St. Louis, MO

September 14, 2008Osage County, Missouri

NWS St. Louis, MO issued this river flood warning at Sep 14, 2008, 2:40 PM CDT for Osage County, Missouri. It took effect at Sep 15, 2008, 5:19 AM CDT. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Sep 14, 2008, 2:40 PM CDT (19:40 UTC)
In effect from
Sep 15, 2008, 5:19 AM CDT
Expired
Sep 18, 2008, 8:10 AM CDT
In force
3 days
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Osage County, MO

The radar

The St Louis radar (KLSX), 106 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Gasconade River near Rich Fountain (RIFM7). The gauge peaked at 20.72 ft at Sep 17, 2008, 7:00 AM CDT.

actionminormoderate102009/1409/1509/1609/1709/1809/19
Action stage
18 ft
Minor stage
20 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06934000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 141940
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT SUN SEP 14 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY

.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF RAIN
FALLIONG OVER THE BASIN LAST NIGHT AND EARLIER TODAY...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-151940-
/O.NEW.KLSX.FL.W.0309.080915T0900Z-080917T0941Z/
/RIFM7.1.ER.080915T0900Z.080915T1800Z.080916T0941Z.NO/
240 PM CDT SUN SEP 14 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* UNTIL THE WARNING IS CANCELLED.
* AT 2:15 PM SUNDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
  RISE TO NEAR 21.9 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/15  09/16  09/17  09/18  09/19

GASCONADE RIVER
  RICH FOUNTAIN    20   13.9      20.9   19.5   17.7   16.1    7.4
9 follow-up statements
000 
WGUS83 KLSX 142334
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
634 PM CDT SUN SEP 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 3.00 TO 4.00 INCHES OF RAINFALL
THE PAST 24 HOURS AND NO ADDITIONAL RAIN IS FORECAST IN THE NEXT 24
HOURS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-152334-
/O.EXT.KLSX.FL.W.0309.080915T1019Z-080919T0120Z/
/RIFM7.1.ER.080915T1019Z.080915T1800Z.080918T0120Z.NO/
634 PM CDT SUN SEP 14 2008

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL THE WARNING IS CANCELLED.
* AT 6:15 PM SUNDAY THE STAGE WAS 15.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY MONDAY AND CONTINUE TO
  RISE TO NEAR 21.0 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY WEDNESDAY EVENING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/15  09/16  09/17  09/18  09/19

GASCONADE RIVER
  RICH FOUNTAIN    20   15.2      20.7   20.3   19.9   17.5    8.7
000 
WGUS83 KLSX 151323
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
823 AM CDT MON SEP 15 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  MARIES RIVER NEAR WESTPHALIA AFFECTING OSAGE COUNTY 

  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY 

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 4 TO 6 INCHES OF PRECIPITATION THE 
PAST 48 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-161323-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080917T1536Z/
/JCMM7.3.ER.080914T0908Z.080915T1800Z.080916T1536Z.NR/
823 AM CDT MON SEP 15 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:30 AM MONDAY THE STAGE WAS 32.4 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 32.5 FEET BY THIS
  AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY LATE 
  MORNING.

$$

MOC151-161322-
/O.EXT.KLSX.FL.W.0286.000000T0000Z-080916T1747Z/
/WPHM7.3.ER.080914T1159Z.080915T0545Z.080915T1747Z.NR/
823 AM CDT MON SEP 15 2008

THE FLOOD WARNING CONTINUES FOR
  THE MARIES RIVER NEAR WESTPHALIA
* UNTIL TUESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 AM MONDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS AFTERNOON.


$$

MOC151-161322-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T0359Z/
/RIFM7.1.ER.080916T2136Z.080917T0000Z.080917T0359Z.NO/
823 AM CDT MON SEP 15 2008

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:15 AM MONDAY THE STAGE WAS 18.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY AFTERNOON AND 
  CREST NEAR 20.2 FEET BY TUESDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY TUESDAY LATE EVENING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/16  09/17  09/18  09/19  09/20

MOREAU RIVER
  JEFFERSON CITY   17   32.4      20.3    3.7    2.6    2.5    2.5

MARIES RIVER
  WESTPHALIA       10   12.4       6.0    2.8    2.4    2.3    2.2

GASCONADE RIVER
  RICH FOUNTAIN    20   18.3      19.1   19.1   13.2    6.5    4.7
000 
WGUS83 KLSX 160232
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
931 PM CDT MON SEP 15 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  GASCONADE RIVER NEAR RICH FOUNTAIN  

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND NO
ADDITIONAL PRECIPITATION IS IN THE FORECAST THE NEXT 24 HOURS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-170231-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1700Z/
/RIFM7.1.ER.080916T1950Z.080917T0600Z.080917T1700Z.NO/
931 PM CDT MON SEP 15 2008

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL THE WARNING IS CANCELLED.
* AT 9:15 PM MONDAY THE STAGE WAS 18.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY EARLY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 21.5 FEET BY EARLY WEDNESDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY EARLY AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/16  09/17  09/18  09/19  09/20

GASCONADE RIVER
  RICH FOUNTAIN    20   18.7      18.8   21.0   17.3    9.3    4.7
000 
WGUS83 KLSX 161339
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
839 AM CDT TUE SEP 16 2008

 ..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
 
        
          GASCONADE RIVER NEAR RICH FOUNTAIN 

          MOREAU RIVER NEAR JEFFERSON CITY 

.THIS FLOOD WARNING IS BASED ON THE RESIDUAL EFFECTS OF THE MOST
RECENT HEAVY RAINFALL EVENT...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC051-171339-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080918T0318Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080917T0318Z.NR/
839 AM CDT TUE SEP 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL TUESDAY EVENING.
* AT 7:30 AM TUESDAY THE STAGE WAS 28.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS.


$$

MOC151-171338-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1549Z/
/RIFM7.1.ER.080916T2018Z.080917T0600Z.080917T1549Z.NO/
839 AM CDT TUE SEP 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY MORNING.
* AT 8:15 AM TUESDAY THE STAGE WAS 18.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE LATE THIS AFTERNOON THEN RISE TO 
  NEAR 21.2 FEET AROUND MIDNIGHT TONIGHT AND FALL BELOW FLOOD STAGE 
  LATE MORNING WEDNESDAY.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/17  09/18  09/19  09/20  09/21

MOREAU RIVER
  JEFFERSON CITY   17   28.4       3.7    2.6    2.5    2.5    2.4

GASCONADE RIVER
  RICH FOUNTAIN    20   18.5      20.7   17.8   10.6    4.7    4.4
000 
WGUS83 KLSX 170134
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT TUE SEP 16 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  GASCONADE RIVER NEAR RICH FOUNTAIN

  MOREAU RIVER NEAR JEFFERSON CITY

.THIS FLOOD WARNING IS A RESULT OF NO PRECIPITATION OVER THE PAST 24
HOURS AND NO PRECIPITATION FORECAST OVER THE NEXT 24 HOURS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-180134-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T1520Z/
/RIFM7.1.ER.080917T0347Z.080917T1200Z.080917T1520Z.NO/
834 PM CDT TUE SEP 16 2008

THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH
FOUNTAIN
* UNTIL THURSDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:15 PM TUESDAY THE STAGE WAS 19.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 20.5 FEET BY WEDNESDAY MORNING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

MOC051-180133-
/O.EXT.KLSX.FL.W.0285.000000T0000Z-080918T0221Z/
/JCMM7.3.ER.080914T0908Z.080915T1815Z.080917T0221Z.NR/
834 PM CDT TUE SEP 16 2008

THE FLOOD WARNING CONTINUES FOR THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM TUESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 17.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD LATE
  TONIGHT.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/17  09/18  09/19  09/20  09/21

GASCONADE RIVER
  RICH FOUNTAIN    20   19.5      20.5   18.1   10.9    4.8    4.5

MOREAU RIVER
  JEFFERSON CITY   17   19.0       8.9    2.6    2.5    2.5    2.4
000 
WGUS83 KLSX 171322
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
821 AM CDT WED SEP 17 2008


..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
 

          GASCONADE RIVER NEAR RICH FOUNTAIN 


.NO RAIN RECIEVED IN THE PAST 24 HOURS AND NO RAIN FORECAST IN THE
NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-181321-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080918T2024Z/
/RIFM7.1.ER.080917T0715Z.080917T1230Z.080917T2024Z.NO/
821 AM CDT WED SEP 17 2008


THE FLOOD WARNING CONTINUES FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL WEDNESDAY EVENING.
* AT 7:30 AM WEDNESDAY THE STAGE WAS 21.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/18  09/19  09/20  09/21  09/22

GASCONADE RIVER
  RICH FOUNTAIN    20   21.1      17.8   11.3    4.9    4.5    4.4
000 
WGUS83 KLSX 180120
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT WED SEP 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 0 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND 0 INCHES FORECAST IN THE NEXT 24 HOURS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-190120-
/O.EXT.KLSX.FL.W.0309.000000T0000Z-080919T0514Z/
/RIFM7.1.ER.080917T0715Z.080917T1630Z.080918T0514Z.NO/
820 PM CDT WED SEP 17 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOODWARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH FOUNTAIN
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS OCCURRING AND NONFLOOD FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/18  09/19  09/20  09/21  09/22

GASCONADE RIVER
  RICH FOUNTAIN    20   20.6      18.6   11.4    5.1    4.5    4.4
000 
WGUS83 KLSX 180127 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CDT WED SEP 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF 0 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND 0 INCHES FORECAST IN THE NEXT 24 HOURS.

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-190120-
/O.COR.KLSX.FL.W.0309.000000T0000Z-080919T0514Z/
/RIFM7.1.ER.080917T0715Z.080917T1630Z.080918T0514Z.NO/
820 PM CDT WED SEP 17 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR THE GASCONADE RIVER NEAR RICH
FOUNTAIN
* UNTIL LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  7:45 PM WEDNESDAY THE STAGE WAS 20.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE
  AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 20.0 FEET...FLOOD STAGE.  RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/18  09/19  09/20  09/21  09/22

GASCONADE RIVER
  RICH FOUNTAIN    20   20.6      18.6   11.4    5.1    4.5    4.4
000 
WGUS83 KLSX 181310
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
809 AM CDT THU SEP 18 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...


  GASCONADE RIVER NEAR RICH FOUNTAIN AFFECTING OSAGE COUNTY


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC151-181339-
/O.CAN.KLSX.FL.W.0309.000000T0000Z-080919T0514Z/
/RIFM7.1.ER.080917T0715Z.080917T1630Z.080918T0421Z.NO/
809 AM CDT THU SEP 18 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE GASCONADE RIVER NEAR RICH FOUNTAIN.
* AT 7:15 AM THURSDAY THE STAGE WAS 18.8 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 11:30 PM WEDNESDAY EVENING.
* FLOOD STAGE IS 20.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE FALLING TO NEAR 5 FEET 
  BY SATURDAY EVENING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   09/19  09/20  09/21  09/22  09/23

GASCONADE RIVER
  RICH FOUNTAIN    20   18.8      11.2    5.8    4.6    4.4    4.3

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 14, 2:14 PM CDT, 26 minutes earlier.

Area forecast discussion, Sep 14, 2:14 PM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
214 PM CDT SUN SEP 14 2008

.DISCUSSION...
/213 PM CDT SUN SEP 14 2008/
IKE MOVED ACROSS THE SOUTHEAST PORTION OF THE STL METROPOLITAN AREA
DURING THE MORNING. SYSTEM WAS MOVING ACROSS NORTHERN IN EARLY THIS
AFTERNOON. SYSTEM WILL ACCELERATE NORTHEAST TODAY AS IT IS CAUGHT UP
IN STRONG UPPER FLOW. SYSTEM IS FORECAST TO BE CENTERED OVER
NORTHERN ME BY SUNRISE MONDAY.

HIGH PRESSURE WILL BUILD INTO THE REGION ON MONDAY. RIDGE OF HIGH
PRESSURE IS FORECAST TO PERSIST ACROSS THE REGION INTO LATE THIS
WEEK FOR SOME WELCOME DRY WEATHER. TEMPS WILL BE BELOW AVERAGE NEXT
SEVERAL DAYS WITH DRIER AIR ACROSS THE REGION AND LIGHT WINDS UNDER
SURFACE HIGH.

TPS
&&

.AVIATION...
/1152 AM CDT SUN SEP 14 2008/
FOR THE 18Z TAFS...REMNANTS OF IKE HAVE PULLED N AND E OF THE
AREA THIS MORNING. RA SHUD BE OUT OF STL BY 18Z. MODELS ARE
UNDERESTIMATING CLOUD COVER ACROSS MUCH OF THE MIDWEST. HAVE
THEREFORE KEPT CLOUDS IN FOR MUCH OF THE NIGHT. CIGS SHUD RISE TO
HIGH MVFR TO LOW VFR. EXPECT CIGS TO BE VFR FOR MUCH OF THE NIGHT.
HOWEVER...AM NOT VERY CONFIDENT AS MODELS HAVE NOT CAPTURED THE
CURRENT SITUATION. UIN...STL AND SUS SHUD BE ON THE EDGE OF THE
CLOUDS MONDAY MORNING ALLOWING SOME SOLAR INSOLATION. EXPECT
DAYTIME HEATING TO CREATE DENSE CU FIELD WITH MVFR BASES. WINDS
WILL REMAIN NLY THRU END OF PERIOD. WIND GUSTS SHUD GRADUALLY
DECREASE THIS EVENING.

TILLY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Sep 14, 2:23 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT SUN SEP 14 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-151130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
223 PM CDT SUN SEP 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MODERATE TO MAJOR FLOODING IS FORECAST ON THE
MISSISSIPPI...MISSOURI...ILLINOIS AND MERAMEC RIVERS DUE TO THE
HEAVY RAIN FROM IKE. FLOODING IS ALSO EXPECTED ON MANY SMALLER
STREAMS ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Sep 14, 11:40 AM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HEAVY RAIN       7 S BLAND               38.20N  91.63W
09/14/2008  M4.50 INCH       GASCONADE          MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0801063

JP
Local storm report, Sep 14, 11:42 AM CDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1142 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HEAVY RAIN       WEBSTER GROVES          38.59N  90.35W
09/14/2008  M5.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            TOTAL SINCE BEGINNING OF EVENT

&&

EVENT NUMBER LSX0801064

JP
Local storm report, Sep 14, 11:49 AM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1100 AM     HEAVY RAIN       3 ENE MARINE            38.80N  89.73W
09/14/2008  M3.81 INCH       MADISON            IL   TRAINED SPOTTER

            TOTAL SINCE BEGINNING OF EVENT

&&

EVENT NUMBER LSX0801065

JP
Local storm report, Sep 14, 12:00 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1200 PM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1040 AM     FLOOD            1 SSW BRENTWOOD         38.61N  90.35W
09/14/2008                   ST. LOUIS          MO   TRAINED SPOTTER

            NUMEROUS HOMES ALONG RUSSELL AVENUE NEAR BRENTWOOD BLVD
            HAVE WATER UP TO FOUNDATIONS. ONE OLD TIMER SAYS THIS
            LEVEL HASNT HAPPENED SINCE 1982...BUT THIS FLOODING IS
            WORSE.

&&

EVENT NUMBER LSX0801067

FUCHS
Local storm report, Sep 14, 12:41 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1241 PM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HEAVY RAIN       JENNINGS                38.72N  90.26W
09/14/2008  M3.82 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            TOTAL SINCE BEGINNING OF EVENT

&&

EVENT NUMBER LSX0801068

JP
Local storm report, Sep 14, 2:33 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
233 PM CDT SUN SEP 14 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0130 PM     FLOOD            SILEX                   39.13N  91.06W
09/14/2008                   LINCOLN            MO   LAW ENFORCEMENT

            SOUTH SIDE OF SILEX INUNDATED... FROM THE NORTH BRANCH
            OF THE CUIVRE RIVER. HOUSES TAKING UP TO 4 FEET OF
            WATER.

&&

EVENT NUMBER LSX0801069

KARLZ

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 8:37 PM CDTRiver Flood WarningLSXRalls24 hr
Sep 13, 9:56 PM CDTAreal Flood WarningLSXAudrain, Boone, Monroe13 hr
Sep 13, 10:12 PM CDTRiver Flood WarningLSXCole4 days
Sep 13, 10:12 PM CDTRiver Flood WarningLSXOsage41 hr
Sep 13, 11:17 PM CDTRiver Flood WarningLSXMarion4 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXMarion5 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXRalls5 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXPike5 days
Sep 13, 11:17 PM CDTRiver Flood WarningLSXPike5 days
Sep 13, 11:20 PM CDTAreal Flood WarningLSXCallaway, Cole, Moniteau, Montgomery11 hr
Sep 14, 2:56 AM CDTWind AdvisoryLSXCrawford, Franklin, Gasconade, Iron, Jefferson, Lincoln and 10 more11 hr
Sep 14, 5:16 AM CDTAreal Flood WarningLSXCrawford, Franklin, Gasconade, Jefferson, Lincoln, Osage and 5 more18 hr
Sep 14, 6:23 AM CDTRiver Flood WarningLSXLincoln6 days
Sep 14, 9:48 AM CDTRiver Flood WarningLSXCrawford42 hr
Sep 14, 9:48 AM CDTRiver Flood WarningLSXCrawford, Washington59 hr
Sep 14, 9:48 AM CDTRiver Flood WarningLSXFranklin, Jefferson5 days
Sep 14, 9:48 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Sep 14, 9:48 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Sep 14, 9:57 AM CDTRiver Flood WarningLSXJefferson42 hr
Sep 14, 10:01 AM CDTRiver Flood WarningLSXFranklin4 days
Sep 14, 10:20 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Knox, Lewis and 7 more12 hr
Sep 14, 11:34 AM CDTRiver Flood WarningLSXSaint Charles8 days
Sep 14, 11:34 AM CDTRiver Flood WarningLSXSaint Charles8 days
Sep 14, 11:34 AM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis8 days
Sep 14, 11:40 AM CDTRiver Flood WarningLSXLewis24 hr
Sep 14, 11:40 AM CDTRiver Flood WarningLSXMarion32 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.